Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compact Hermitian surfaces of constant
antiholomorphic sectional curvatures


Authors: Vestislav Apostolov, Georgi Ganchev and Stefan Ivanov
Journal: Proc. Amer. Math. Soc. 125 (1997), 3705-3714
MSC (1991): Primary 53C15, 53C55, 53B35
DOI: https://doi.org/10.1090/S0002-9939-97-04043-4
MathSciNet review: 1415572
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Compact Hermitian surfaces of constant antiholomorphic sectional curvatures with respect to the Riemannian curvature tensor and with respect to the Hermitian curvature tensor are considered. It is proved: a compact Hermitian surface of constant antiholomorphic Riemannian sectional curvatures is a self-dual Kaehler surface; a compact Hermitian surface of constant antiholomorphic Hermitian sectional curvatures is either a Kaehler surface of constant (non-zero) holomorphic sectional curvatures or a conformally flat Hermitian surface.


References [Enhancements On Off] (What's this?)

  • 1. V.Apostolov, J.Davidov, O.Muskarov, Compact self-dual Hermitian surfaces., Trans. A.M.S. 348 (1996), 3051-3063. MR 96j:53040
  • 2. A.Balas , Compact Hermitian manifolds of constant holomorphic sectional curvature., Math. Z. 189 (1985), 193-210.MR 86f:53072
  • 3. A.Balas, P.Gauduchon, Any Hermitian metric of constant non-positive (Hermitian) holomorphic sectional curvature on a compact complex surface is Kähler., Math. Z. 190 (1985), 39-43. MR 86k:53066
  • 4. J.P.Bourguignon, Les variétés de dimension 4 à signature non nulle dont la courbure est harmonique sont d'Einstein, Invent.Math. 63 (1981), 263-286.MR 82g:53051
  • 5. Ch. Boyer, Conformal duality and compact complex surfaces., Math. Ann. 271 (1986), 517 - 526. MR 87i:53068
  • 6. Ch. Boyer, Self-dual and anti-self-dual Hermitian metrics on compact complex surfaces, in J.A.Isenberg (Ed.) Mathematics and general relativity, Proceedings, Santa Cruz 1986 (Contemp. Math. 71), Providence AMS 1988, 105-114. MR 89h:53127
  • 7. A.Derdzinski, Self-dual Kähler manifolds and Einstein manifolds of dimension four, Compositio Math. 49 (1983), 405-433. MR 84h:53060
  • 8. M.Falcitelli, A.Farinola, Locally conformal Kähler manifolds with pointwise constant antiholomorphic sectional curvature., Riv. Mat. Univ. Parma (4) 17 (1991), 295-314. MR 93h:53070
  • 9. G.Ganchev, On Bochner curvature tensors in almost Hermitian manifolds., Pliska Studia mathematica bulgarica 9 (1987), 33 - 43. MR 88e:53045
  • 10. P.Gauduchon, Fibrés hermitiens à endomorphisme de Ricci non négatif., Bull. Soc. Math. France 105 (1977), 113-140. MR 58:6375
  • 11. P.Gauduchon, Le théorème de l'excentricité nulle., C.R.Acad. Sci. Paris, Ser. A 285 (1977), 387-390. MR 57:10664
  • 12. P.Gauduchon, La 1-forme de torsion d'une variété hermitienne compacte, Math.Ann. 267 (1984), 495-518. MR 87a:53101
  • 13. N.J.Hitchin, Compact four-dimensional Einstein manifolds, J.Diff.Geom. 9 (1974), 435-441. MR 50:3149
  • 14. N.J.Hitchin, Kählerian twistor spaces, Proc.London Math.Soc. 43 (1981), 133-150. MR 84b:32014
  • 15. M. Itoh, Self-duality of Kähler surfaces, Compositio Math. 51 (1984), 265-273. MR 85m:53079
  • 16. T.Koda, Self-dual and anti-self dual Hermitian surfaces., Kodai Math. J. 10 (1987), 335 - 342. MR 89a:53053
  • 17. T.Sato, K.Sekigawa, Hermitian surfaces of constant holomorphic sectional curvature., Math. Z. 205 (1990), 659 - 668. MR 91m:53052
  • 18. T.Sato, K.Sekigawa, Hermitian surfaces of constant holomorphic sectional curvature II., Tamkang J. Math. 23 N2 (1992), 137 - 143. MR 93g:53094
  • 19. I.Singer, J.Thorpe, The curvature of 4-dimensional Einstein spaces., Papers in Honor of Kodaira, Univ. Tokyo Press, Tokyo, 1969, 335 - 365. MR 41:959
  • 20. F.Tricerri, L.Vanhecke, Curvature tensors on almost Hermitian manifolds., Trans. Amer. Math. Soc. 267 (1981), 365 - 397. MR 82j:53071
  • 21. I.Vaisman, Some curvature properties of complex surfaces., Ann. Math. Pura Appl. 132 (1982), 1 - 18. MR 84i:53064
  • 22. W.Wu, Sur la structure presque complexe d'une variété différentiable réelle de dimension 4., C.R.Acad.Sci. Paris, 227 (1948), 1076 - 1078. MR 10:318b

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C15, 53C55, 53B35

Retrieve articles in all journals with MSC (1991): 53C15, 53C55, 53B35


Additional Information

Georgi Ganchev
Affiliation: Bulgarian Academy of Science, Institute of Mathematics Acad., G. Bonchev Str., blok 8, 1113 Sofia Bulgaria
Email: ganchev@math.acad.bg

Stefan Ivanov
Affiliation: University of Sofia, Faculty of Mathematics and Informatics, Department of Geometry, bul. James Bouchier 5, 1164 Sofia, Bulgaria
Email: ivanovsp@fmi.uni-sofia.bg

DOI: https://doi.org/10.1090/S0002-9939-97-04043-4
Keywords: Compact Hermitian surfaces, antiholomorphic Riemannian and antiholomorphic Hermitian sectional curvatures, self-dual Hermitian surfaces
Received by editor(s): March 22, 1995
Received by editor(s) in revised form: July 28, 1996
Additional Notes: The first author was supported by Contract MM 423/1994 with the Ministry of Science and Education of Bulgaria; the second author was supported by Contract MM 413/1994 with the Ministry of Science and Education of Bulgaria; and the third author was supported by Contract MM 413/1994 with the Ministry of Science and Education of Bulgaria and by Contract 219/1994 with the University of Sofia “St. Kl. Ohridski"
Communicated by: Christopher Croke
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society